动物分类学报
    CHINESE
Advanced Search
Home   |   About the Journal   |   Editorial Board   |   Information for Authors   |   Order Form   |   Contact Us   |   Old Version
Zoological Systematics  2017, Vol. 42 Issue (2): 229-235    DOI: 10.11865/zs.201712
Original Paper Current Issue | Archive | Adv Search |
Validity of Ips chinensis Kurentzov & Kononov confirmed with DNA data
Milos Kní?ek1, Anthony I. Cognato2 *
1Forestry and Game Management Research Institute, Jílovi?tě, Czechia 2Department of Entomology, Michigan State University, USA
 

Copyright © 2015 Zoological Systematics Editorial Office Reserved